# SDR FDEA200906292362

- Difficulty date: June 29, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 15,814 hours, 8,455 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5378193720100
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN ARTICULATING SEAT TRACK IS WORN AT FRAME 23; LBL 26.  REMOVED FLOOR PANEL IAW AMM 53-10-23-4.  BLENDED WORK AREA AND REMOVED 0.001 MATERIAL.  MATERIAL REMAINING WAS FOUND TO BE WITHIN LIMITS IAW SRM 53-10-16; FIG 101.  REINSTALLED FLOOR PANEL IAW AMM 53-10-23-4.  TOOL USED IS   T8225T.
